# SDR CKSA98018

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 94-07-08 S/B 727-57-127 FOUND CRACK LT WING UPPER AFT STRINGER STA686 (INTERNAL).  INSTALLED REPAIR IAW B727 SB 727-57-A159.  NON-ROUTINE TASK CARD NUMBER 17132.
